ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2017. Vol. 19

Impulsive Control Systems with Trajectories of Bounded p-Variation

O. N. Samsonyuk, M. V. Staritsyn

The paper deals with impulse-trajectory relaxations of control-affine systems under the assumption that L1-norms of the control functions are not uniformly bounded. Generalized solutions of such control systems may be of infinite total variation. Most of the known results related to impulse-trajectory relaxations of control-affine systems are mainly devoted to the case of state with bounded variation and controls of the type of bounded Borel measures and do not concern the considered case. The main issue of the study are constrictive techniques for impulse-trajectory relaxations within the class of functions of bounded p-variation (p > 1) (in the sense N. Wiener) and explicit representations of relaxed systems.

Based on a sort of discontinuous time reparametrization, we propose a new approach to trajectory extension of systems with generalized solutions of bounded p-variation, p > 1. This approach includes some space-time extension of the original system and its transformation to an auxiliary one with continuous solutions of bounded p-variation. In this paper, we dwell on the case of scalar control inputs, while a similar spacetime transformation can be applied for control-affine systems with vector-valued inputs, even, in the absence of the involution property (or a more conventional commutativity assumption) of the vector fields.

For the case p ∈ [1, 2) and scalar control input, we obtain an explicit representation of the extended control system by a specific discrete-continuous integral equation involving Young integral.

trajectory relaxations of control systems, solutions of bounded p-variation, impulsive control

1. Gurman V.I. Optimal Processes of Singular Control. Autom. Remote Control, 1965, vol. 26, pp. 783-792.

2. Gurman V.I. Vyrozhdennye zadachi optimal’nogo upravleniya [Degenerate Problems of Optimal Control]. Moscow, Nauka, 1977. 304 p.

3. Gurman V.I. , Dykhta V.A., Singular Problems of Optimal Control and the Method of Multiple Maxima. Autom. Remote Control, 1977, vol. 38, no 3, pp. 343-350.

4. Gurman V.I. Printsip rasshireniya v zadachakh optimal’nogo upravleniya [The Extension Principle in Optimal Control Problems]. Moscow, Fizmatlit, 1997. 288 p.

5. Gurman V.I., Sachkov Yu.L. Representation and Realization of the Generalized Solutions of the Unlimited-locus Controllable Systems. Autom. Remote Control, 2008, vol. 69, no 4, pp. 609-617.

6. Gurman V.I. Transformations of Control Systems for the Investigation of Pulse Modes. Autom. Remote Control, 2009, vol. 70, no 4, pp. 644-651.

7. Gurman V.I. On Transformations of Degenerate Optimal Control Problems. Autom. Remote Control, 2013, vol. 74, no 11, pp. 1878-1882.

8. Dykhta V.A., Kolokolnikova G.A. Minimum Conditions on the Set of Sequences in a Degenerate Variational Problem. Mat. Zametki, 1983, vol. 34, no 5, pp. 735-744.

9. Dykhta V.A., Samsonyuk O.N. Optimal’noe impul’snoe upravlenie s prilozheniyami [Optimal Impulsive Control with Applications]. Moscow, Fizmatlit, 2000. 256 p.

10. Zavalishchin S.T., Sesekin A.N. Impul’snye processy: modeli i prilozhenija [Impulse Processes: Models and Applications]. Moscow, Nauka, 1991. 256 p.

11. Kolokolnikova G.A. Study of the Generalized Solutions of the Problem of Optimal Control with Unlimited Linear Controls on the Basis of Multiple Transformations. Diff. Uravn, 1992, vol. 28, no 11, pp. 1919-1932.

12. Krotov V.F. Discontinuous Solutions of the Variational Problems. Izv. Vuzov, Mat., 1961, no 1, pp. 86-98.

13. Krotov V.F., Gurman V.I. Metody i zadachi optimal’nogo upravleniya [Methods and Problems of Optimal Control]. Moscow, Nauka, 1973. 448 p.

14. Kurzhanski A.B. Optimal’hye sistemy s impul’snymi upravleniyami. Differensyal’nye igry i zadachi upravleniya [Optimal Systems with Impulse Controls. Differential Games and Control Problems], UNC AN SSSR, Sverdlovsk,1975, pp. 131-156.

15. Miller B.M. Optimality Condition in the Control Problem for a System Described by a Measure Differential Equation. Autom. Remote Control, 1982, vol. 43, no 6, part 1, pp. 752-761.

16. Miller B.M. Conditions for the Optimality in Problems of Generalized Control. I, II, Autom. Remote Control, 1992, vol. 53, no 3, part 1, pp. 362–370 no 4, pp. 505-513.

17. Miller B.M. Method of Discontinuous Time Change in Problems of Control of Impulse and Discrete-Continuous Systems. Autom. Remote Control, 1993, vol. 54, no 12, part 1, pp. 1727-1750.

18. Miller B.M., Rubinovich E.Ya. Optimizatsiya dinamicheskikh sistem s impul’snymi upravleniyami [Optimization of Dynamic Systems with Impulsive Controls]. Moscow, Nauka, 2005. 430 p.

19. Miller B.M., Rubinovich E. Ya. Discontinuous Solutions in the Optimal Control Problems and Their Representation by Singular Space-time Transformations. Autom. Remote Control, 2013, vol. 74, no 12, pp. 1969-2006.

20. Samsonyuk O.N. Invariant Sets for the Nonlinear Impulsive Control Systems. Autom. Remote Control, 2015, vol. 76, no 3, pp. 405-418.

21. Sesekin A.N. On the Set of Discontinuous Solutions of Nonlinear Differential Equations. Izv. Vyssh. Uchebn. Zaved., Mat., 1994, vol. 38, no 6, pp. 83-89.

22. Sesekin A.N. Dinamicheskie sistemy s nelinejnoj impul’snoj strukturoj [Dynamical Systems with Nonlinear Impulsive Structure]. Trudy Inst. Mat. Mekh. UrO RAN, Ekaterinburg, 2000, vol. 6, pp. 497-510.

23. Terehin A.P. Integral Smoothness Properties of Periodic Functions of Bounded p-Variation. Mathematical Notes, 1967, vol. 2, no 3, pp. 659-665.

24. Filippova T.F. Construction of Set-valued Estimates of Reachable Sets for Some Nonlinear Dynamical Systems with Impulsive Control. Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2010, vol. 269, suppl. 1, pp. 95-102.

25. Chistyakov V.V. On the Theory of Set-valued Maps of Bounded Variation of one Real Variable. Sbornik: Mathematics, 1998, vol. 189, no 5, pp. 797-819.

26. Appell J., Banas J. and Merentes N. Bounded Variation and Around. De Gruyter, Boston, 2014. 476 p.

27. Aronna M. S., Rampazzo F. On Optimal Control Problems with Impulsive Commutative Dynamics. In Proc. of the 52nd IEEE Conference on Decision and Control, 2013, pp. 1822-1827.

28. Arutyunov A.V., Karamzin D. Yu., Pereira F.L. On Constrained Impulsive Control Problems. J. Math. Sci., 2010, vol. 165, pp. 654-688.

29. Bressan A., Rampazzo F. On Differential Ssystems with Vector-valued Impulsive Controls. Boll. Un. Mat. Ital. B(7), 1988, vol. 2, pp. 641-656.

30. Bressan A., Rampazzo F. Impulsive Control Systems Without Commutativity Assumptions. J. Optim. Theory Appl., 1994, vol. 81, no 3, pp. 435-457.

31. Chistyakov V.V., Galkin O.E. On Maps of Bounded p-Variation with p>1. Positivity, 1998, vol. 2, pp. 19-45.

32. Daryin A.N., Kurzhanski A.B. Dynamic Programming for Impulse Control. Ann. Reviews in Control, 2008, vol. 32, pp. 213-227.

33. Dudley R.M., R. Norvaisa. Product Integrals, Young Integral and p-Variation. Springer, 1999.

34. Dudley R.M., Norvaisa R. Concrete Functional Calculus. Springer, 2011. 671 p.

35. Freedman M.A. Operators of p-Variation and the Evolution Representation Problem. Trans. Amer. Math. Soc. 1983, vol. 279, pp. 95-112.

36. Goncharova E., Staritsyn M. Optimization of Measure-driven Hybrid Systems. J. Optim. Theory Appl., 2012, vol. 153, no 1, pp. 139-156.

37. Guerra M., Sarychev A. Frechet Generalized Trajectories and Minimizers for Variational Problems of Low Coercivity. Journal of Dynamical and Control Systems, 2015, vol. 21, no 3, pp. 351-377.

38. Karamzin D.Yu. Necessary Conditions of the Minimum in Impulsive Control Problems with Vector Measures. J. of Math. Sci., 2006, vol. 139, pp. 7087-7150.

39. Lejay A. An Introduction to Rough Paths. Lecture Notes in Mathematics, 2003, vol. 1832, pp. 1-59.

40. Lyons T. Differential Equations Driven by Rough Signals. Revista Matem´atica Iberoamericana, 1998, pp. 215-310.

41. Lyons T., Qian Z. System Control and Rough Paths, Oxford Mathematical Monographs. Oxford, Clarendon Press, 2002. 216 p.

42. Miller B.M. The Generalized Solutions of Nonlinear Optimization Problems with Impulse Control. SIAM J. Control Optim., 1996, vol. 34, pp. 1420-1440.

43. Motta M., Rampazzo F. Space-time Trajectories of Nonlinear Systems Driven by Ordinary and Impulsive Controls. Differential Integral Equations, 1995, vol. 8, pp. 269-288.

44. Motta M., Rampazzo F. Dynamic Programming for Nonlinear Systems Driven by Ordinary and Impulsive Control. SIAM J. Control Optim., 1996, vol. 34, pp. 199-225.

45. Pereira F.L., Silva G.N. Necessary Conditions of Optimality for Vector-valued Impulsive Control Problems. Syst. Control Lett., 2000, vol. 40, pp. 205-215.

46. Porter J.E. Helly’s Selection Principle for Function of Bounded p-Variation. Rocky Mountain J. Math., 2005, vol. 35, no 2, pp. 675-679.

47. Silva G.N., Vinter R.B. Measure Differential Inclusions. J. of Mathematical Analysis and Applications, 1996, vol. 202, pp. 727-746.

48. Wiener N. The Quadratic Variation of a Function and its Fourier Coeficients. J. Math. Phys., 1924, vol. 3, pp. 72-94.

49. Young L.C. An Inequality of the H´older Type, Connected with Stieltjes Integration. Acta Math., 1936, vol. 67, pp. 251-282.

Full text (russian)